# SDR AALA990241

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 1 TO BELT FRAME CLIP IMPROPERLY INSTALLED AND CRACKED STATION 1090.  REMOVED AND REPLACED WITH SERVICEABLE (NEW) CLIP PER SRM.  (M)
